# SDR 08FDEA01839

- Difficulty date: May 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5715132620200
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL PANEL ASSY 550 AT CLAMP RING HAS AREAS OF FRETTING. REMOVED & REPLACED THE CLAMP RING IAW SRM 57-20-16.
